Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: “Determination of all the groups of order $p^ m$ which contain the abelian group of type $(m-2,1),\ p$ being any prime” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 259–272; 1500568]


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 3 (1902), 499-500
MSC: Primary 20D06
DOI: https://doi.org/10.1090/S0002-9947-1902-1500449-2
Original Article: Trans. Amer. Math. Soc. 2 (1901), 259-272.
MathSciNet review: 1500449
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D06

Retrieve articles in all journals with MSC: 20D06


Additional Information

Article copyright: © Copyright 1902 American Mathematical Society